# SDR MASA2008110300762

- Difficulty date: November 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 11,018 hours, 8,416 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH 2714 SBA-PHX.  CAPTAIN REPORTED A RT FORWARD OVERWING EMERGENCY EXIT CAUTION AFTER LANDING.  MX INSPECTED DOOR AND ADJUSTED PROXIMITY SWITCH.
